# SDR C2XA07SH090

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145
- Aircraft serial: 009
- Aircraft time: 21,168 hours, 19,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING MAINTENANCE ROUTINE CHECK MAINTENANCE FOUND SERVICE DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED SERVICE DOOR INVERTER (I/B) IAW EMB 145 SWPM 20-50-00.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
